Ribet, Kenneth A.
From the Taniyama-Shimura conjecture to Fermat's last theorem
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5 : Tome 11 (1990) no. 1 , p. 116-139
Zbl 0726.14015 | MR 1191476
URL stable : http://www.numdam.org/item?id=AFST_1990_5_11_1_116_0

Bibliographie

[1] Atkin (A.O.L.) and Lehner (J.) .- Hecke operators on Γo(m), Math. Ann. 185, 134-160 (1970) MR 268123 | Zbl 0177.34901

[2] Carayol (H.) .- Sur la mauvaise réduction des courbes de Shimura, Compositio Math. 59, 151-230 (1986) Numdam | MR 860139 | Zbl 0607.14021

[3] Cerednik (I.V.) .- Uniformization of algebraic curves by discrete arithmetic subgroups of PGL2(kw) with compact quotients (in Russian), Mat. Sb. 100 , 59-88 (1976). Translation in Math USSR Sb. 29, 55-78 (1976) MR 491706 | Zbl 0379.14010

[4] Deligne (P.) and Rapoport (M.) .- Les schémas de modules de courbes elliptiques, Lecture Notes in Math. 349, 143-316 (1973) MR 337993 | Zbl 0281.14010

[5] Deligne (P.) AND Serre (J-P.) .- Formes modulaires de poids 1, Ann. Sci. Ec. Norm. Sup. 7, 507-530 (1974) Numdam | MR 379379 | Zbl 0321.10026

[6] Drinfeld (V.G.) .- Coverings of p-adic symmetric regions (in Russian), Functional. Anal. i Prilozen. 10, 29-40 (1976). Translation in Funct. Anal. Appl. 10, 107-115 (1976) MR 422290 | Zbl 0346.14010

[7] Edixhoven (S.J.) .- Minimal resolution and stable reduction of Xo(N), To appear Numdam | Zbl 0679.14009

[8] Edixhoven (S.J.) .- L'action de l'algèbre de Hecke sur les groupes de composantes des jacobiennes des courbes modulaires est "Eisenstein", To appear MR 1141457 | Zbl 0781.14019

[9] Faltings (G.) .- Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math 73, 349-366 (1983). English translation in : Arithmetic Geometry, G. Cornell and J. H. Silverman, eds. New York : Springer-Verlag (1986) MR 718935 | Zbl 0588.14026

[10] Frey (G.) .- Links between stable elliptic curves and certain diophantine equations, Annales Universitatis Saraviensis 1, 1-40 (1986) MR 853387 | Zbl 0586.10010

[11] Frey (G.) .- Links between solutions of A - B = C and elliptic curves, Lecture Notes in Math. 1380, 31-62 (1989) MR 1009792 | Zbl 0688.14018

[12] Grothendieck (A.) .- SGA7 I, Exposé IX. Lecture Notes in Math. 288, 313-523 (1972) Zbl 0248.14006

[13] Husemöller (D.) .- Elliptic Curves, Graduate Texts in Mathematics 111. New York: Springer-Verlag (1987) MR 868861 | Zbl 0605.14032

[14] Jordan (B.) and Livné (R.) .- Local diophantine properties of Shimura curves, Math. Ann. 270, 235-248 (1985) MR 771981 | Zbl 0536.14018

[15] Jordan (B.) and Livné (R.) .- On the Néron model of Jacobians of Shimura curves, Compositio Math. 60, 227-236 (1986) Numdam | MR 868139 | Zbl 0609.14018

[16] Katz (N.M.) and Mazur (B.) .- Arithmetic Moduli of Elliptic Curves, Annals of Math. Studies 108. Princeton: Princeton University Press, (1985) MR 772569 | Zbl 0576.14026

[17] Kurihara (A.) . - On some examples of equations defining Shimura curves and the Mumford uniformization, J. Fac. Sci. Univ. Tokyo, Sec. IA, 25, 277-300 (1979) MR 523989 | Zbl 0428.14012

[18] Mazur (B.) .- Modular curves and the Eisenstein ideal, Publ. Math. IHES 47, 33-186 (1977) Numdam | MR 488287 | Zbl 0394.14008

[19] Mazur (B.) .- Number theory as gadfly, American Math. Monthly. To appear MR 1121312 | Zbl 0764.11021

[20] Mazur (B.) AND Ribet (K.) .- Two-dimensional representations in the arithmetic of modular curves, To appear MR 1141460 | Zbl 0780.14015

[21] Oesterlé (J.) .- Nouvelles approches du "théorème" de Fermat, Séminaire Bourbaki n° 694 (1987-88). Astérisque 161-162, 165-186 (1988) Numdam | MR 992208 | Zbl 0668.10024

[22] Ogg (A.) .- Rational points on certain elliptic modular curves, Proc. Symp. Pure Math. 24, 221-231 (1973) MR 337974 | Zbl 0273.14008

[23] Ogg (A.).- Hyperelliptic modular curves, Bull. SMF 102, 449-462 (1974) Numdam | MR 364259 | Zbl 0314.10018

[24] Raynaud (M.) .- Spécialisation du foncteur de Picard, Publ. Math. IHES 38, 27-76 (1970) Numdam | MR 282993 | Zbl 0207.51602

[25] Ribet (K.) .- On modular representations of Gal(Q/Q) arising from modular forms, Preprint MR 1047143 | Zbl 0773.11039

[26] Ribet (K.) .- Bimodules and abelian surfaces, Advanced Studies in Pure Mathematics 17, 359-407 (1989) MR 1097624 | Zbl 0742.11033

[27] Ribet (K.) .- On the component groups and the Shimura subgroup of Jo(N), Sém. Th. Nombres, Université Bordeaux, 1987-88 MR 993107 | Zbl 0691.14009

[28] Serre (J-P.) .- Abelian l-adic Representations and Elliptic Curves, New York: W.A. Benjamin 1968. (Republished 1989 by Addison-Wesley) Zbl 0186.25701

[29] Serre (J-P.) .- Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15, 259-331 (1972) MR 387283 | Zbl 0235.14012

[30] Serre (J-P.) .- Sur les représentations modulaires de degré 2 de Gal(Q/Q), Duke Math. J. 54, 179-230 (1987) MR 885783 | Zbl 0641.10026

[31] Serre (J-P.) and Tate, (J.) .- Good reduction of abelian varieties, Ann. of Math. 88, 492-517 (1968) MR 236190 | Zbl 0172.46101

[32] Shimura (G.) .- Introduction to the Arithmetic Theory of Automorphic Functions, Princeton: Princeton University Press (1971) Zbl 0221.10029

[33] Shimura (G.) . - On elliptic curves with complex multiplication as factors of the Jacobians of modular function fields, Nagoya Math. J. 43, 199-208 (1971) MR 296050 | Zbl 0225.14015

[34] Silverman (J.) .- The Arithmetic of Elliptic Curves, Graduate Texts in Mathematics 106. New York: Springer-Verlag (1986) MR 817210 | Zbl 0585.14026

[35] Weil (A.) .- Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann. 168, 165- 172 (1967) MR 207658 | Zbl 0158.08601